# SDR AWXA200100452

- Difficulty date: September 18, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N509DC
- Make and model: Boeing 737-33A
- Aircraft serial: 23636
- Aircraft time: 54,135 hours, 29,942 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SFO - FLAP LOCKOUT - FLT 815 - C - ON APPROACH TO SFO FLAPS 5 WAS SELECTED AND THE FLAP POSITION INDICATOR NEEDLES SPLIT AT FLAPS 1 AND THE FLAPS STOPPED AT FLAPS 1.  THE AIRCRAFT LANDED AT FLAPS 1 AND UPON TOUCHDOWN THE FLAPS MOVED TO FLAPS 5 AS WAS SELECTED.  IN SFO MAINTENANCE CHECKED THE TRAILING EDGE FLAP ASYMMETRY PER AWA TASK CARD F1B27016.  NO DISCREPANCIES WERE FOUND, THE FLAPS WERE CYCLED SEVERAL TIMES WITH NO FAULTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE AND NO DISCREPANCIES HAVE BEEN REPORTED SINCE.
